# SDR AALA201703079028

- Difficulty date: March 3, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 53,275 hours, 25,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT HAND AFT CABIN L2 DOOR SILL AT Y1732 AND FR 66. REPAIRED DOOR SILL PER SRM 53-41-14.
